Anxiety Medication and Alcohol
Well, ever since I took my anxiety medication and drank an alcholic beverage, I have this strange feeling and just can't believe my face is invisible to myself. I know that it's normal not to see your own face because I am inside my own body but to me it feels very strange. It makes me question whether or not I am real and it makes me question reality period. I also have other questions that creep up in my everyday thinking such as, how is it possible that I could see so much from these tiny eyes I have. Sometimes my life just seems like a big movie and it's just controlling my life to the point its hard to just live. I don't really know what's going on with me. Do you have any advice?
Reply from Sound-Mind.org
First of all, it's important to point out that alcohol should never be mixed with anti-anxiety medications or anti-depressants. A good article for you to read is Anxiety Medication - What You Need to Know About Anti-Anxiety Drugs
As for your strange thoughts and sensations of feeling like things are not real and almost like "a big movie", it sounds a lot like you are suffering from the symptoms of depersonalization. To learn more about this symptom, please visit Depersonalization:Overcoming the Feelings of Unreality
It will help you to know that many people experience this symptom and have overcome it.
Most importantly, please don't hesitate to seek the advice of a qualified professional therapist if things to do not improve with self-help methods. Anxiety disorders are highly treatable and can be overcome with proper treatment.
Wishing You Well,
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Anxiety Advice Blog.
We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com
and affiliate sites.
The information provided on this site is for informational purposes only and is not intended as a substitute for professional advice. It is important that you
understand that there are underlying health problems that can cause anxious and depressive symptoms. It is recommended that you seek the advice of a qualified
professional prior to beginning any forms of self treatment. Always consult your physician prior to taking any forms of supplements, such as vitamins, minerals, and/or
amino acids. Always consult your physician prior to beginning any diet, exercise, or supplementation program. Never stop taking prescription medication without
discussing it with your doctor first. Never disregard medical advice or delay in seeking it because of something you read on this website.
* All statements made about natural supplements have not been evaluated by the FDA. These supplement products
are not intended to diagnose, treat, cure, or prevent any disease.
Please be advised: Not all of the ads displayed on this website are a reflection of the personal/spiritual views of Sound-Mind.org